Okay, just about everything possible has some kind of side effect, and I'm going thru two of them right now!
Because I had alot of nausea after surgery, I was on two anti-nausea drugs for awhile; Zofran and a transderm patch. The patch was working great, so I quit taking Zofran with the intention of also getting off the patch as soon as possible. Well, the first few days with the patch went great. Then, on the fourth day, I got one of the side effects....blurred vision. It's like wearing glasses that are too strong for my eyes. I can see object far away very clear; anything within about five feet makes me woozy! Church yesterday was a blessing to be at, but at the same time, I felt like I was swaying almost the entire time. Everyone wanted to talk and see how I was doing, but I couldn't even look at them while talking, yikes! I had Tony take the patch off last night, hoping by this morning things would be better. Nope; still can't read, can't focus, can't keep looking at the things my little ones want to show me. Daddy has taken over reading the night time devotions, and it broke my heart last night to again tell Luke that I couldn't read devotions to them. After several hours today, I finally called the pharmacist to see how long this blurred vision would last, when I could expect some relief. The answer....24 hours or so. I'm glad this isn't permanent -- it's really kinda freaky!
The second side effect I've been experiencing I also hope goes away SOON! I don't know if this is a permanent thing or something that will go away as my insides settle into new territory. Back when I was a child, four delicate, lady-like little girls would get together for sleep overs, talk as long as we could while being yelled at to go to sleep...and have burping contests. I usually won back then, and I know I could win hands down again! The most amazing sounds are coming from within me. I was told that I'd have gas for a bit afterwards, that it's perfectly normal, and I can tell you that I am VERY thankful it's going UP and not down....and hopefully it'll stop (or at least decrease) in the very near future!
So there you have it. What you might expect if YOU go through the same thing I have!